A1 Journal article – refereed
ON GENERALIZED DT0L SYSTEMS AND THEIR FIXED-POINTS




List of Authors: HONKALA J
Publisher: ELSEVIER SCIENCE BV
Publication year: 1994
Journal: Theoretical Computer Science
Journal name in source: THEORETICAL COMPUTER SCIENCE
Journal acronym: THEOR COMPUT SCI
Volume number: 127
Issue number: 2
Number of pages: 18
ISSN: 0304-3975

Abstract
We study a generalization of DT0L systems obtained by considering noncommutative polynomials together with mappings attaching a morphism to each variable. We call the least fixed points of such pairs generalized DT0L languages and study their basic properties.


Internal Authors/Editors

Last updated on 2019-14-06 at 12:48